# SDR DALA2025100307200

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 29,205 hours, 16,356 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overheated
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(LOG 5659129) SYS A ELECT HYD PUMP OVERHEAT LT ON WITH ELECT FUMES IN COCKPIT. TURNED ELECT HYD PUMP OFF + FUMES DISSAPATED. FOUND HYD PUMP A CONNECTOR DAMAGED AND SHORTING PUMP SIDE + A/C SIDE. R/R CONN D2664 REF SWPM 20-61. + B737 WDM 29-11-12. R/R SYS A HYD PUMP REF B737 AMM 29-11-21. OPERATED SYS A FOR 20 MINUTES, NO ODORS.
